MathSciNet Relay Station
MathSciNet bibliographic data
MR1748917 30C65 (46E99)
Laakso, T. J. Ahlfors $Q$-regular spaces with arbitrary $Q>1$ admitting weak Poincaré inequality. Geom. Funct. Anal. 10 (2000), no. 1, 111–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement